# SDR RAIA201908221901

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 46 RH LOWER SUPPORT BRACKET IS CRACKED BELOW FLOOR SILL-          R/R THE CRACKED LOWER FRAME SUPPORT AT FR 46 R/H JUST BELOW THE FLOOR SILL.
